Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Fahlaoui, S. and Boujeddaine, M. and El Kassimi, M. (2016) Fourier Transforms of Dini–Lipschitz Functions on Rank 1 Symmetric Spaces. Mediterranean Journal of Mathematics, 13 (6). pp. 4401-4411.

Daher, R. and Boujeddaine, M. and Hamma, M.E. (2016) Generalization of Titchmarsh’s theorem for the Fourier transform in the Space L 2(Rn). Afrika Matematika, 27 (3-4). pp. 753-758.

Daher, R. and Boujeddaine, M. and El Hamma, M. (2014) Dunkl transform of (β γ)-Dunkl Lipschitz functions. Proceedings of the Japan Academy Series A: Mathematical Sciences, 90 (9). pp. 135-137.

Boujeddaine, M. and Fahlaoui, S. and Daher, R. (2014) On a theorem of Titchmarsh in the class of Bessel-Dini Lipshitz functions. Nonlinear Studies, 21 (4). pp. 653-662.

El Hamma, M. and Daher, R. and Boujeddaine, M. (2014) On estimates for the Dunkl transform in the space Lp(ℝ, |x|2α+1dx). Nonlinear Studies, 21 (3). pp. 435-441.

This list was generated on Sat Jan 16 19:49:39 2021 CET.